# SDR DL72S971692

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.25 INCH CRACK IN VERT STAB S-9R AND SECOND BULKHEAD ABOVE CRAWL WAY OPENING.  REPAIRED PER MM 55-30-0 PG 803.
